# SDR MALA010721

- Difficulty date: September 18, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Box
- Part number: 44730501
- Part serial: A00561
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight #3398 out of DTW, RH Engine Intake light cycles.  Air Turnback to DTW.  Maintenance T/S Intake Heat system, found De-ice Controller bad.  Removed and replaced De-ice Controller box PN 44730-501, SN/off A00581, SN/on A00561.  All check good IAW SF340 MM 30-20-00.
